International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 4, Part A

Study on differential equation models for solar heating


Author(s): Sanjay Kumar Suman and Dr. Ashok Kumar

Abstract: In this study, improved, validated ordinary differential equation (ODE) models (an extended linear and a nonlinear ones) are proposed for a wide sort of solar heating systems with a solar collector, a heat exchanger, a storage and pipes. The applicability and the generalizability of the models are also discussed.

Pages: 49-53 | Views: 144 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Sanjay Kumar Suman, Dr. Ashok Kumar. Study on differential equation models for solar heating. Int J Stat Appl Math 2021;6(4):49-53.
Call for book chapter
International Journal of Statistics and Applied Mathematics